# SDR USAA2011092600019

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 33,546 hours, 12,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT AT FLIGHT ATTENDANT JUMPSEAT WAS USED AND BROKEN (EXIT 3R).  MAINTENANCE REPLACED FLASHLIGHT & STRAP.
